# SDR DHL96701010

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, BROUGHT GEAR HANDLE TO DOWN POSITION, DID NOT GET GREEN NOSE GEAR INDICATION.  WENT TO ALTERNATE PROCEDURE, PUT GEAR HANDLE BACK TO THE DOWN POSITION AND HAD NORMAL INDICATIONS, COMPLETED THE ALTERNATE PROCEDURE.  CHECKED NOSE GEAR LOCK AND POSITION SWITCHES IAW MM 32-61, OPS CHECKS NORMAL.  RELAMPED NOSE GEAR GREEN INDICATION LIGHT IAW MM 33-10-41, OPS CHECKS GOOD.
